J. Phys. I France
Volume 2, Numéro 12, December 1992
Page(s) 2181 - 2190
DOI: 10.1051/jp1:1992275
J. Phys. I France 2 (1992) 2181-2190

Fractal dimensions of dynamically triangulated random surfaces

Christian Münkel and Dieter W. Heermann

Institut für theoretische Physik, Philosophenweg 19, Universität Heidelberg, D-6900 Heidelberg, Germany and Interdisziplinäres Zentrum für wissenschaftliches Rechnen der Universität Heidlberg, Germany

(Received 8 September 1992, accepted 16 September 1992)

Geometric properties of dynamically triangulated random surfaces in three-dimensional space can be described by fractal dimensions: the Hausdorff-dimension with respect to the embedding of the surfaces, the spectral and the spreading dimension for the intrinsic geometry. A remarkable dependence of the fractal dimensions on the bending rigidity is observed, even on the intrinsic dimensions.

© Les Editions de Physique 1992